# SDR AALA20160907002

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 76,856 hours, 40,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 14382
- Condition: Faulty
- Location: Emergency Lights
- Part time: 36,574 hours, 18,332 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INTERIOR OVERWING EMERGENCY EXIT LIGHTS WILL NOT STAY OFF WHEN POWER WAS REMOVED FROM AIRCCRAFT. REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-53-00.
